MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; CATHETER KIT
Model Number 772415
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter had no drainage flow.No medical intervention was required.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.There were no visual defects.To test the drainage of the device, a 70cc slip tip syringe was inserted into the drainage funnel and water was pushed through with no issues.Then a 10 cc slip tip syringe was inserted into each drainage eye and water pushed through with no issues.There was good flow in both directions.A device history record review was not required per the investigation.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections ot surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8624757
Report Number1018233-2019-02632
Device Sequence Number11216606
Product Code KOD
UDI-Device Identifier00801741030413
UDI-Public(01)00801741030413
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number772415
Device Catalogue Number772415
Device Lot NumberNGCZ4168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2019
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1